Brazilian Journal of Physics
Print version ISSN 0103-9733
On-line version ISSN 1678-4448
CHIRENTI, Cecilia B. M. H.. A numerical study on the dimension of an extremely inhomogeneous matter distribution. Braz. J. Phys. [online]. 2005, vol.35, n.4b, pp.1072-1073. ISSN 0103-9733. http://dx.doi.org/10.1590/S0103-97332005000700015.
We have developed an algorithm that numericaly computes the dimension of an extremely inhomogeneous matter distribution, given by a discrete hierarchical metric. With our results it is possible to analise how the dimension of the matter density tends to d = 3 , as we consider larger samples.